Dermatitis

sh1234

393 views

Welp...Went to the doctor today about a rash i have had on my face for about 6 months now. Turns out i have what is called Perioral dermatitis. I have had this going on since February and was sooo fed up with it, i tried everything to get rid of it including:
-Coconut oil
-hemp oil
-tea tree oil
-excema cream
-psoriasis cream
-anti fungal cream
-oatmeal mask
-polysporin
-aloe vera
-BP and SA

NONE of these things really helped at all so i finally broke down and went to the doctor. So yes, now i have yet another skin condition to deal with. Just when i thought i had seen it all! He prescribed me to take doxycycline (i think thats what its called) for 12 weeks. Yes people, 12 weeks! AND a topical steroid cream with something else in it ,i forget what. So thats great... i guess since i have let it go on for so long it is going to take a while for it to go away. I do have a milder case but it is still soo annoying because unlike acne spots, putting makeup over the dermatitis does not help whatsoever since its so dry and flaky and bumpy. Also after it took my first antibiotic pill today i felt sick. UGHHH. When are my skin problems going to be over!! I guess instead of posting about acne and accutane like i used to i will post about perioral dermatitis and antibiotics and weird creams lol. The weird thing is that in my googling pretty much every website says topical steroid creams make it worse and can cause it in the first place and DO NOT use them but thats exactly what i was prescribed. Either way i am ready to try anything!


2 Comments

Hi I like your posts so I'm following you.
My boyfriend won't use anything with fluoride including toothpaste, mouthwash etc. We use coconut oil and baking soda.
Anyway, I agree any kind of steroid cream usually has a bounce back effect.  It works when you use it but if you stop, it comes back. Same with antibiotics.
Not to scars you but I've had bad experiences with doxy and minocycline. Yeast infections( which can cause cracks in the corners of your mouth), extreme nausea with doxy, and a whole list of potential side effects they don't tell you.

Have you considered taking oral garlic, turmeric or oil of oregano? They are anti fi gal/ anti bacterial but won't actually harm you.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Sign In / Sign Up